# SDR 2006UALA00394

- Difficulty date: March 4, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N326UA
- Make and model: Boeing 737322
- Aircraft serial: 23958
- Aircraft time: 51,756 hours, 27,752 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Eroded
- Location: Bs 860-877
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UPPER EXTERNAL FUSELAGE BS 860 TO 887 BTWN STR 2L & 2R DORSAL FIN FWD FRG. PHENOLIC WEAR STRIP UNDER BLADE SEAL IS ERRODED TO THE EDGE OF BLADE IN SEVERAL SPOTS, BLADE SEAL SHOULD BE CENTERED ON WEAR STRIP.   REMOVED DAMAGE AND INSTALLED A DOUBLER, TRIPLER AND FILLER PER SRM 53-60-01.
